toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Anabalon, A.; Canfora, F.; Giacomini, A.; Oliva, J. pdf  doi
openurl 
  Title Black holes with gravitational hair in higher dimensions Type
  Year 2011 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 84 Issue 8 Pages 10 pp  
  Keywords  
  Abstract A new class of vacuum black holes for the most general gravity theory leading to second order field equations in the metric in even dimensions is presented. These space-times are locally anti-de Sitter in the asymptotic region, and are characterized by a continuous parameter that does not enter in the conserve charges, nor it can be reabsorbed by a coordinate transformation: it is therefore a purely gravitational hair. The black holes are constructed as a warped product of a two-dimensional space-time, which resembles the r-t plane of the Banados-Teitelboim-Zanelli black hole, times a warp factor multiplying the metric of a D – 2-dimensional Euclidean base manifold, which is restricted by a scalar equation. It is shown that all the Noether charges vanish. Furthermore, this is consistent with the Euclidean action approach: even though the black hole has a finite temperature, both the entropy and the mass vanish. Interesting examples of base manifolds are given in eight dimensions which are products of Thurston geometries, giving then a nontrivial topology to the black hole horizon. The possibility of introducing a torsional hair for these solutions is also discussed.  
  Address [Anabalon, A] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Fac Ingn & Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1550-7998 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000296527000003 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 173  
Permanent link to this record
 

 
Author Anabalon, A.; Canfora, F.; Giacomini, A.; Oliva, J. pdf  doi
openurl 
  Title Gribov ambiguity in asymptotically AdS three-dimensional gravity Type
  Year 2011 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 83 Issue 6 Pages 7 pp  
  Keywords  
  Abstract In this paper the zero modes of the de Donder gauge Faddeev-Popov operator for three-dimensional gravity with negative cosmological constant are analyzed. It is found that the AdS(3) vacuum produces (infinitely many) normalizable smooth zero modes of the Faddeev-Popov operator. On the other hand, it is found that the Banados-Teitelboim-Zanelli black hole (including the zero mass black hole) does not generate zero modes. This differs from the usual Gribov problem in QCD where, close to the maximally symmetric vacuum, the Faddeev-Popov determinant is positive definite while "far enough'' from the vacuum it can vanish. This suggests that the zero mass Banados-Teitelboim-Zanelli black hole could be a suitable ground state of three-dimensional gravity with negative cosmological constant. Because of the kinematic origin of this result, it also applies for other covariant gravity theories in three dimensions with AdS(3) as maximally symmetric solution, such as new massive gravity and topologically massive gravity. The relevance of these results for supersymmetry breaking is pointed out.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Dept Ciencias, Fac Artes Liberales, Fac Ingn & Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1550-7998 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000288449100006 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 128  
Permanent link to this record
 

 
Author Anabalon, A.; Canfora, F.; Giacomini, A.; Oliva, J. pdf  doi
openurl 
  Title Black holes with primary hair in gauged N=8 supergravity Type
  Year 2012 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 6 Pages 12 pp  
  Keywords Black Holes; Supergravity Models  
  Abstract In this paper, we analyze the static solutions for the U(1)(4) consistent truncation of the maximally supersymmetric gauged supergravity in four dimensions. Using a new parametrization of the known solutions it is shown that for fixed charges there exist three Possible black hole configurations according to the pattern of symmetry breaking of the (scalars sector of the) Lagrangian. Namely a black hole without scalar fields, a black hole with a primary hair and a black hole with a secondary hair respectively. This is the first, exact, example of a black hole with a primary scalar hair, where both the black hole and the scalar fields are regular on and outside the horizon. The configurations with secondary and primary hair can be interpreted as a spontaneous symmetry breaking of discrete permutation and reflection symmetries of the action. It is shown that there exist a triple point in the thermodynamic phase space where the three solution coexist. The corresponding phase transitions are discussed and the free energies are written explicitly as function of the thermodynamic coordinates in the uncharged case. In the charged case the free energies of the primary hair and the hairless black hole are also given as functions of the thermodynamic coordinates.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000306416500011 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 233  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: